标题:Riemann-Hilbert Problems of a Six-Component mKdV System and its Soliton Solutions
作者:Ma, Wen-Xiu
作者机构:[Ma, Wen-Xiu] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Zhejiang, Peoples R China.; [Ma, Wen-Xiu] King Abdulaziz Univ, Dept Math, Jeddah, Saud 更多
通讯作者:Ma, WX;Ma, WX;Ma, WX;Ma, WX;Ma, WX;Ma, WX
通讯作者地址:[Ma, WX]Zhejiang Normal Univ, Dept Math, Jinhua 321004, Zhejiang, Peoples R China;[Ma, WX]King Abdulaziz Univ, Dept Math, Jeddah, Saudi Arabia;[Ma, WX 更多
来源:ACTA MATHEMATICA SCIENTIA
出版年:2019
卷:39
期:2
页码:509-523
DOI:10.1007/s10473-019-0215-5
关键词:integrable hierarchy; Riemann-Hilbert problem; soliton solution; 35Q53;; 37K10; 37K20
摘要:Based on a 4 x 4 matrix spectral problem, an AKNS soliton hierarchy with six potentials is generated. Associated with this spectral problem, a kind of Riemann-Hilbert problems is formulated for a six-component system of mKdV equations in the resulting AKNS hierarchy. Soliton solutions to the considered system of coupled mKdV equations are computed, through a reduced Riemann-Hilbert problem where an identity jump matrix is taken.
收录类别:SCIE
资源类型:期刊论文
TOP